# SDR AALA20050409

- Difficulty date: June 25, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY ESCAPE PATH LIGHTS IN FIRST CLASS GALLEY AND PARTITION INOPERATIVE.  REPLACED BATTERY PACK M33093 AT DOOR 1L CEILING FOR EMERGENCY ESCAPE PATH LIGHTS IN FIRST CLASS GALLEY AND PARTITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
